CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Eigenfunction behavior and adaptive finite element approximations of nonlinear eigenvalue problems in quantum physics 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 1, 页码: 209-227
Authors:  Yang, Bin;  Zhou, Aihui
Favorite  |  View/Download:23/0  |  Submit date:2021/04/26
Adaptive finite element approximation  complexity  convergence  nonlinear eigenvalue problem  non-polynomial behavior  unique continuation property